Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Taken Ceff and CVM for prolonged bleeding. Done D&C. Taken Duoloton and Xamic for brown discharge. Correct treatment?

Mar 2013
User rating for this question
Answered by
Practicing since : 1998
Answered : 5627 Questions
I had my earlier period on 15 Mar post which it happened on 4 XXXXXXX and did not stop till 1 Aug..I was prescribed Ceff 500 and C V M one tablet morning evening for 5 days which I was advised D & C which happened on 10 July and again the dose of Ceff 500 and CVM was repeated....I had brown discharge till 22 July ..23 July onwards again my cycle started till 1 Aug. Then another doctor prescribed me Duoloton L and Xamic 500 one tablet each morning evening and my bleeding has stopped. I have taken it for 3 day now. Please advise if these are in order and what is the way forward. Before D & C uterus lining has thickened to 8 mm.
Posted Sun, 25 Aug 2013 in Pregnancy
Answered by Dr. Aarti Abraham 2 hours later
Thanks for writing to us.
It appears as if you are suffering from irregular menstrual cycles.
You have not specified if before 15th March, your cycles were regular or not.
I would request you to let me know the biopsy report of the D and C, which was conducted.
Also, please go for a pelvic transvaginal ultrasound (if already done, please upload the report ).
Causes for such bleeding include -
1. Thickening of the lining of the uterus - endometrial hyperplasia - This is the most likely possibility from what you describe. The treatment given to you contains hormonal components to correct the imbalance, which causes this condition. The treatment is absolutely in order. If you have irregular cycles in future also, then the hormonal treatment will need to be taken for 2 - 3 months.
2. Fibroid in the uterus, or adenomyosis - thickening of the wall of the uterus. Endometrial polyps also could cause such bleeding. Ultrasound and D and C diagnose all these conditions
3. Anxiety, stress, rapid weight changes, hypothyroidism, polycystic ovaries etc.
4. Sometimes there is no cause identified despite all investigations, then it is called AUB (abnormal uterine bleeding) or FUB (functional uterine bleeding). Here too, cyclical hormonal therapy is given for a few months.

Please take care, and do follow up with the reports.
Above answer was peer-reviewed by
Follow-up: Taken Ceff and CVM for prolonged bleeding. Done D&C. Taken Duoloton and Xamic for brown discharge. Correct treatment? 23 minutes later
Thanks for your revert. The current medication has been prescribed for 5 days by my physician...Do I take it for 5 days as the periods have stopped. Also do I need to see my gynac again or do I wait for the next cycle to appear on its own. I shall upload all my reports tomorrow.My periods used to be for 6 days on a regular basis. for 6 months prior to March it used to be over in 3 days. My mother had her menopause around 41 could these be symptoms of menopause.

Thanks again.
Answered by Dr. Aarti Abraham 2 hours later
I was thinking along the lines of pre menopausal symptoms, because the pattern typically fits that picture, however at 39, you just seemed too young for it.
Am glad you brought that up, the pattern of bleeding typically DOES fit the peri menopausal transition period symptoms.
Take the medication as prescribed for 5 days.
I would ask you to wait for the next cycle before visiting your gynecologist, unless you have been asked to report earlier.
If the tests mentioned have not been done, of course, see your doctor sooner.
Take care.
Above answer was peer-reviewed by
Follow-up: Taken Ceff and CVM for prolonged bleeding. Done D&C. Taken Duoloton and Xamic for brown discharge. Correct treatment? 15 minutes later
I had got my sonography done along with blood and urine test which includes the clotting time and all other reports which turned out to be normal. Had got my biopsy done post d & c and am told there is no reason to worry on the same as well...I have also taken the dose of 3 cervix vaccines for cervical cancer some year and a half ago. I will scan you my reports tomorrow..Thanks for your prompt revert.
Answered by Dr. Aarti Abraham 1 hour later
I guess if the reports are fine these are peri menopausal hormonal changes.
Do upload the reports.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor